About

Consider your prescription medications when you are looking for the Sonus complete reviews cause of your tinnitus. Certain prescription and over-the-counter drugs may cause tinnitus, after awhile. By ceasing the doses of these drugs, your tinnitus symptoms can disappear. If you are able to, in conjunction with a doctor, try quitting taking each drug one at a time to see if it helps.

Keep calm. Tinnitus is not always related to a major health problem, so calm down so that you do not add stress to your troubles. Worrying will only make you focus more on the tinnitus, which will seem to make it worse. Stay calm and relax so that it is easier to think of other things.

Help your friends and family to understand what tinnitus is and how it affects you. Let them know what the condition is, what your symptoms feel like and why certain situations are difficult for you. They will be better equipped to support you if they understand what you are going through and what they can do to help.

Try partial masking. This entails hiding the sound of your tinnitus by listening to sounds that are very similar. This can include nature sounds, computer sounds or even the sound of a fan. Gradually lower the other sounds until your tinnitus appear to be as inconsequential as the other sounds you hear every day.